# SDR AALA2018112769002

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,190 hours, 26,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5414
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO BAY FLOOR SUPPORT BS 1470,  RBL 7.55.  REPLACED THE FLOOR SUPPORT IAW SRM 53-00-53-1A, 51-20-10,  AND 51-40-2.
